Volume 3, Number 1
Previous Issue Next Issue

Harvey Thomas Banks, Shuhua Hu & Zackary R. Kenz


Adv. Appl. Math. Mech., 3 (2011), pp. 1-51.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF Citation 637 1333 Abstract

Adam Pan, Babak Pourziaei & Huaxiong Huang


Adv. Appl. Math. Mech., 3 (2011), pp. 52-64.

Preview Full PDF Citation 389 1130 Abstract

Jiaofen Li & Xiyan Hu


Adv. Appl. Math. Mech., 3 (2011), pp. 65-86.

Preview Full PDF Citation 390 1161 Abstract

J. N. Sharma, N. K. Sharma & K. K. Sharma


Adv. Appl. Math. Mech., 3 (2011), pp. 87-108.

Preview Full PDF Citation 388 1080 Abstract

István Faragó, Sergey Korotov & Tamás Szabó


Adv. Appl. Math. Mech., 3 (2011), pp. 109-120.

Preview Full PDF Citation 377 1045 Abstract

Valentin Roussellet, Xiaodong Niu, Hiroshi Yamaguchi, & Frédéric Magoulés


Adv. Appl. Math. Mech., 3 (2011), pp. 121-130.

Preview Full PDF Citation 396 1105 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80